Title: On computing rational Gauss-Chebyshev quadrature formulas
Authors: Van Deun, Joris ×
Bultheel, Adhemar
González-Vera, Pablo #
Issue Date: 2006
Publisher: American Mathematical Society
Series Title: Mathematics of Computation vol:75 issue:253 pages:307-326
Abstract: We provide an algorithm to compute the nodes and weights for Gauss-Chebyshev quadrature formulas integrating exactly in spaces of rational functions with arbitrary real poles outside [-1, 1]. Contrary to existing rational quadrature formulas, the computational effort is very low, even for extremely high degrees, and under certain conditions on the poles it can be shown that the complexity is of order O(n). This method is based on the derivation of explicit expressions for Chebyshev orthogonal rational functions, which are (thus far) the only examples of explicitly known orthogonal rational functions on [-1, 1] with arbitrary real poles outside this interval.
ISSN: 0025-5718
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science